# SDR SWAA2020010325106

- Difficulty date: January 3, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED AT BS 695 BL0 FWD POSITION AT CENTER WING BOX / REPLACED SUPPORT BRACKET LOC AT BS 695 B/O FWD POSITION AT CENTER WING BOX IAW B737-700 SRM 51-40-02 AND DWG 273A9110
